Accurate predictions and fixed point theorems

Social Science Information 21 (3):323-348 (1982)

Abstract

This article has no associated abstract. (fix it)

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,856

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2016-12-16

Downloads
5 (#1,213,140)

6 months
5 (#135,621)

Historical graph of downloads

Sorry, there are not enough data points to plot this chart.
How can I increase my downloads?

References found in this work

A Mathematician's Apology.G. H. Hardy - 1941 - Philosophy 16 (63):323-326.
Economic Theory in Retrospect.M. Blaug - 1964 - Science and Society 28 (1):112-115.

Add more references

Citations of this work

No citations found.

Add more citations

Similar books and articles

Accurate Predictions and Fixed Point Theorems: A Reply to Simon.Karl Egil Aubert - 1982 - Social Science Information 21 (4-5):612-622.
“Accurate Predictions and Fixed Point Theorems”: Comments.Herbert A. Simon - 1982 - Social Science Information 21 (4-5):605-612.
Self-Defeating Predictions and the Fixed-Point Theorem: A Refutation.Audun Øfsti & Dag Østerberg - 1982 - Inquiry: An Interdisciplinary Journal of Philosophy 25 (3):331 – 352.
Yet Another Hierarchy Theorem.Max Kubierschky - 2000 - Journal of Symbolic Logic 65 (2):627-640.
Supervaluation Fixed-Point Logics of Truth.Philip Kremer & Alasdair Urquhart - 2008 - Journal of Philosophical Logic 37 (5):407-440.
Note on Some Fixed Point Constructions in Provability Logic.Per Lindström - 2006 - Journal of Philosophical Logic 35 (3):225-230.
Fixed Point Theorems on Partial Randomness.Kohtaro Tadaki - 2012 - Annals of Pure and Applied Logic 163 (7):763-774.
Self-Defeating Predictions and the Fixed-Point Theorem: A Refutation. Audun - 1982 - Inquiry: An Interdisciplinary Journal of Philosophy 25 (3):331 – 352.
The Fixed Point Property in Modal Logic.Lorenzo Sacchetti - 2001 - Notre Dame Journal of Formal Logic 42 (2):65-86.
A Fixed Point Theorem for o-Minimal Structures.Kam-Chau Wong - 2003 - Mathematical Logic Quarterly 49 (6):598.
On the λY Calculus.Rick Statman - 2004 - Annals of Pure and Applied Logic 130 (1-3):325-337.